# SDR ASAA2023032442568

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,509 hours, 10,540 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 000815
- Condition: Faulty
- Location: Flight Deck
- Part time: 28,006 hours, 8,856 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC 1 FAILED MULTIPLE TIMES ON ARRIVAL. GROUNDED - YES. VERIFIED #1 FMC WAS NOT AT FAULT, NO FAULTS NOTED FOR LEFT OR RIGHT FMC'S IN FAULT HISTORY. FOUND FAULTS FOR LEFT HAND MCDU BLANKING ON LEGS 2 AND 5 ON "IN FLT FAULTS" PAGE. REMOVED AND REPLACED LEFT HAND MCDU REF B737-900 AMM 34-61-01. OPS CHECKED GOOD.
